The 2-modular Decomposition Matrices of the Non-principal Blocks of Maximal Defect of the Triple Cover of the Sporadic Simple McLaughlin Group

Gerhard Hiss, Klaus M Lux, Jürgen Müller

Research output: Contribution to journalArticle

Abstract

The calculation of the modular character tables of 3.McL is completed by the determination of the 2-modular decomposition numbers of the faithful irreducible ordinary characters of 3.McL. The results are obtained by using the computer algebra systems MOC, Meat-Axe and GAP, and by applying condensation methods.

Original languageEnglish (US)
Pages (from-to)585-600
Number of pages16
JournalJournal of Symbolic Computation
Volume19
Issue number6
DOIs
StatePublished - Jun 1995
Externally publishedYes

Fingerprint

Modular Decomposition
Character Table
Sporadic Simple Groups
Meats
Computer algebra system
Faithful
Condensation
Algebra
Defects
Cover
Decomposition
Character

ASJC Scopus subject areas

  • Computational Mathematics
  • Algebra and Number Theory

Cite this

The 2-modular Decomposition Matrices of the Non-principal Blocks of Maximal Defect of the Triple Cover of the Sporadic Simple McLaughlin Group. / Hiss, Gerhard; Lux, Klaus M; Müller, Jürgen.

In: Journal of Symbolic Computation, Vol. 19, No. 6, 06.1995, p. 585-600.

Research output: Contribution to journalArticle

@article{80d58fedb9804bfcb582d7acdfc6c6cf,
title = "The 2-modular Decomposition Matrices of the Non-principal Blocks of Maximal Defect of the Triple Cover of the Sporadic Simple McLaughlin Group",
abstract = "The calculation of the modular character tables of 3.McL is completed by the determination of the 2-modular decomposition numbers of the faithful irreducible ordinary characters of 3.McL. The results are obtained by using the computer algebra systems MOC, Meat-Axe and GAP, and by applying condensation methods.",
author = "Gerhard Hiss and Lux, {Klaus M} and J{\"u}rgen M{\"u}ller",
year = "1995",
month = "6",
doi = "10.1006/jsco.1995.1034",
language = "English (US)",
volume = "19",
pages = "585--600",
journal = "Journal of Symbolic Computation",
issn = "0747-7171",
publisher = "Academic Press Inc.",
number = "6",

}

TY - JOUR

T1 - The 2-modular Decomposition Matrices of the Non-principal Blocks of Maximal Defect of the Triple Cover of the Sporadic Simple McLaughlin Group

AU - Hiss, Gerhard

AU - Lux, Klaus M

AU - Müller, Jürgen

PY - 1995/6

Y1 - 1995/6

N2 - The calculation of the modular character tables of 3.McL is completed by the determination of the 2-modular decomposition numbers of the faithful irreducible ordinary characters of 3.McL. The results are obtained by using the computer algebra systems MOC, Meat-Axe and GAP, and by applying condensation methods.

AB - The calculation of the modular character tables of 3.McL is completed by the determination of the 2-modular decomposition numbers of the faithful irreducible ordinary characters of 3.McL. The results are obtained by using the computer algebra systems MOC, Meat-Axe and GAP, and by applying condensation methods.

UR - http://www.scopus.com/inward/record.url?scp=58149325271&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149325271&partnerID=8YFLogxK

U2 - 10.1006/jsco.1995.1034

DO - 10.1006/jsco.1995.1034

M3 - Article

AN - SCOPUS:58149325271

VL - 19

SP - 585

EP - 600

JO - Journal of Symbolic Computation

JF - Journal of Symbolic Computation

SN - 0747-7171

IS - 6

ER -